Search diabetes resources
  •  Step 1. Select your language
  • Step 2. Search by keyword

    OR








Managing hypoglycaemia

Languages
English, Arabic, Chinese (Simplified), Chinese (Traditional), Greek, Italian, Korean, Spanish, Turkish, Urdu, Vietnamese

 

Author
NDSS

 

Summary

Hypoglycaemia, also known as a hypo, occurs in people with diabetes when their blood glucose level drops below 4mmol/L. Hypos can occur in people with diabetes who take insulin or other types of glucose lowering medications.

 

This fact sheet provides information on managing hypoglycaemia including:

  • What are the main causes of a hypo?
  • What are the symptoms of a hypo?
  • How is a hypo treated?
  • What happens if a hypo is not treated?
  • What to do if the person is unconscious, drowsy or unable to swallow?
  • Hypo unawareness
  • Other things to consider

 

This fact sheet has been translated into Arabic, simplified Chinese, traditional Chinese, Greek, Italian, Korean, Spanish, Turkish, Urdu and Vietnamese.

 

To view the fact sheet, click on your preferred language below.

Last Updated
2016
First Published
2016